# SDR 2008UALA02131

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN FUEL TANK, WBL 135 RIB WHERE L2 STRINGER PASSES THROUGH THE LWR CHORD ANGLE CUTOUT, CHORD IS CRACKED IN UPPER-FWD RADIUS.  MAJOR REPAIR ACCOMPLISHED: PERFORMED S/B REPAIR CONSISTING OF NEW "T" AND FILLER ASSY.
